Alert archive / Washington / Winter Storm Warnings in 2016
Winter Storm Warning 7, NWS Seattle, WA
NWS Seattle, WA issued this winter storm warning at Nov 25, 2016, 9:29 AM PST. It took effect at Nov 25, 2016, 6:00 PM PST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 25, 2016, 9:29 AM PST (17:29 UTC)
- In effect from
- Nov 25, 2016, 6:00 PM PST
- Expired
- Nov 26, 2016, 12:00 PM PST
- In force
- 18 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted.
741 WWUS46 KSEW 251729 WSWSEW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 929 AM PST FRI NOV 25 2016 WAZ513-567-260130- /O.NEW.KSEW.WS.W.0007.161126T0200Z-161126T2000Z/ OLYMPICS-CASCADES OF WHATCOM AND SKAGIT COUNTIES- 929 AM PST FRI NOV 25 2016 ...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO NOON PST SATURDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO NOON PST SATURDAY. * TIMING...SNOW WILL DEVELOP THIS EVENING AND BECOME HEAVY LATE TONIGHT INTO SATURDAY MORNING. * SNOW AMOUNTS...7 TO 13 INCHES NEAR HURRICANE RIDGE AND 8 TO 18 INCHES AT MOUNT BAKER. * IMPACTS...HEAVY SNOW LATE TONIGHT INTO SATURDAY MORNING WILL MAKE TRAVEL UP TO MOUNT BAKER AND TO ELEVATIONS ABOVE 3500 FEET IN THE OLYMPICS DIFFICULT THIS EVENING INTO SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL, KEEP AN EXTRA FLASHLIGHT, FOOD, AND WATER N YOUR VEHICLE IN CASE OF AN EMERGENCY.| && $$ WAZ568-569-260130- /O.NEW.KSEW.WW.Y.0027.161126T0200Z-161126T2000Z/ CASCADES OF SNOHOMISH AND KING COUNTIES- CASCADES OF PIERCE AND LEWIS COUNTIES- 929 AM PST FRI NOV 25 2016 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON PST SATURDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO NOON PST SATURDAY. * TIMING...SNOW WILL DEVELOP THIS EVENING AND GET HEAVY AT TIMES LATE TONIGHT INTO SATURDAY MORNING. * SNOW AMOUNTS...6 TO 10 INCHES AT PARADISE RANGER STATION IN MOUNT RAINIER NATIONAL PARK...4 TO 8 INCHES AT STEVENS PASS...AND UP TO 4 INCHES AT WHITE PASS. WITH TEMPERATURES HOVERING AROUND OR JUST ABOVE FREEZING AT SNOQUALMIE PASS EXPECT ONLY LIGHT ACCUMULATIONS THERE. * MAIN IMPACT...TRAVELERS ACROSS THE PASSES SHOULD BE PREPARED FOR SLIPPERY ROADWAYS AND POOR VISIBILITY LATE TONIGHT INTO SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES, AND USE CAUTION WHILE DRIVING. && $$ ALBRECHT WEATHER.GOV/SEATTLE
3 follow-up statements
844 WWUS46 KSEW 252250 WSWSEW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 250 PM PST FRI NOV 25 2016 WAZ513-567-261245- /O.CON.KSEW.WS.W.0007.161126T0200Z-161126T2000Z/ OLYMPICS-CASCADES OF WHATCOM AND SKAGIT COUNTIES- 250 PM PST FRI NOV 25 2016 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON PST SATURDAY... * TIMING...SNOW WILL DEVELOP THIS EVENING AND BECOME HEAVY LATE TONIGHT INTO SATURDAY MORNING. * SNOW AMOUNTS...7 TO 13 INCHES NEAR HURRICANE RIDGE AND 8 TO 18 INCHES AT MOUNT BAKER. * IMPACTS...HEAVY SNOW WILL MAKE TRAVEL UP TO MOUNT BAKER AND TO ELEVATIONS ABOVE 3500 FEET IN THE OLYMPICS DIFFICULT TONIGHT INTO SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ WAZ568-569-261245- /O.CON.KSEW.WW.Y.0027.161126T0200Z-161126T2000Z/ CASCADES OF SNOHOMISH AND KING COUNTIES- CASCADES OF PIERCE AND LEWIS COUNTIES- 250 PM PST FRI NOV 25 2016 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON PST SATURDAY... * TIMING...SNOW WILL DEVELOP THIS EVENING AND GET HEAVY AT TIMES LATE TONIGHT INTO SATURDAY MORNING. * SNOW AMOUNTS...6 TO 10 INCHES AT PARADISE RANGER STATION IN MOUNT RAINIER NATIONAL PARK...4 TO 8 INCHES AT STEVENS PASS...AND UP TO 4 INCHES AT WHITE PASS. WITH TEMPERATURES HOVERING AROUND OR JUST ABOVE FREEZING AT SNOQUALMIE PASS EXPECT ONLY LIGHT ACCUMULATIONS THERE. * MAIN IMPACT...TRAVELERS ACROSS THE PASSES SHOULD BE PREPARED FOR SLIPPERY ROADWAYS AND POOR VISIBILITY LATE TONIGHT INTO SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES... AND USE CAUTION WHILE DRIVING. && $$ ALBRECHT WEATHER.GOV/SEATTLE
604 WWUS46 KSEW 261221 WSWSEW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 421 AM PST SAT NOV 26 2016 WAZ513-567-262000- /O.CON.KSEW.WS.W.0007.000000T0000Z-161126T2000Z/ OLYMPICS-CASCADES OF WHATCOM AND SKAGIT COUNTIES- 421 AM PST SAT NOV 26 2016 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY... * TIMING...SNOW WILL CONTINUE THROUGH THE MORNING...BECOMING HEAVY AT TIMES...BEFORE TAPERING OFF BY LATE THIS MORNING. * SNOW AMOUNTS...STORM TOTAL ACCUMULATIONS OF 7 TO 13 INCHES ARE EXPECTED NEAR HURRICANE RIDGE AND 9 TO 20 INCHES AT MOUNT BAKER BY NOON TODAY. * IMPACTS...HEAVY SNOW WILL MAKE TRAVEL UP TO MOUNT BAKER AND TO ELEVATIONS ABOVE 3500 FEET IN THE OLYMPICS DIFFICULT THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD... AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ WAZ568-569-262000- /O.CON.KSEW.WW.Y.0027.000000T0000Z-161126T2000Z/ CASCADES OF SNOHOMISH AND KING COUNTIES- CASCADES OF PIERCE AND LEWIS COUNTIES- 421 AM PST SAT NOV 26 2016 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... * TIMING...SNOW...HEAVY AT TIMES...WILL CONTINUE THIS MORNING BEFORE TAPERING OFF BY LATE MORNING. * SNOW AMOUNTS...STORM TOTAL AMOUNTS OF 6 TO 10 INCHES AT PARADISE RANGER STATION IN MOUNT RAINIER NATIONAL PARK...4 TO 8 INCHES AT STEVENS PASS...AND UP TO 4 INCHES AT WHITE PASS ARE EXPECTED BY NOON TODAY. WITH TEMPERATURES HOVERING AROUND OR JUST ABOVE FREEZING AT SNOQUALMIE PASS EXPECT ONLY LIGHT ACCUMULATIONS THERE. * MAIN IMPACT...TRAVELERS ACROSS THE PASSES SHOULD BE PREPARED FOR SLIPPERY ROADWAYS AND POOR VISIBILITY THIS MORNING BEFORE CONDITIONS IMPROVE THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES... AND USE CAUTION WHILE DRIVING. && $$
947 WWUS46 KSEW 262021 WSWSEW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 1221 PM PST SAT NOV 26 2016 WAZ567-270315- /O.EXP.KSEW.WS.W.0007.000000T0000Z-161126T2000Z/ /O.NEW.KSEW.WS.W.0008.161126T2021Z-161127T0300Z/ /O.NEW.KSEW.WS.A.0008.161127T2300Z-161128T1500Z/ CASCADES OF WHATCOM AND SKAGIT COUNTIES- 1221 PM PST SAT NOV 26 2016 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... ...WINTER STORM WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING... A WINTER STORM WARNING REMAIN IN EFFECT UNTIL 7 PM PST THIS EVENING. A WINTER STORM WATCH HAS ALSO BEEN ISSUED. THIS WINTER STORM WATCH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING. * TIMING...SNOW MAY BE HEAVY AT TIMES THROUGH LATE THIS AFTERNOON BEFORE TAPERING TO SHOWERS TONIGHT. ADDITIONAL SNOW WILL ARRIVE SUNDAY AFTERNOON AND BE HEAVY AT TIMES SUNDAY NIGHT. * SNOW AMOUNTS...AN ADDITIONAL 4 TO 8 INCHES COULD FALL ABOVE 4000 FEET INCLUDING MOUNT BAKER THROUGH EARLY THIS EVENING. SNOW LEVELS FALLING TO 2500 FEET TONIGHT THROUGH MONDAY. UP TO 1 FOOT OF ADDITIONAL SNOW IS POSSIBLE FROM SUNDAY AFTERNOON THROUGH EARLY MONDAY MORNING. * IMPACTS...SNOW AT TIMES WILL MAKE TRAVEL UP TO MOUNT BAKER AND THE HIGHER ELEVATIONS DIFFICULT. HEAVIER SNOW IS LIKELY TO OCCUR SUNDAY NIGHT CREATING HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD... AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ WAZ513-270315- /O.EXP.KSEW.WS.W.0007.000000T0000Z-161126T2000Z/ /O.NEW.KSEW.WS.A.0008.161127T2300Z-161128T1500Z/ OLYMPICS- 1221 PM PST SAT NOV 26 2016 ...WINTER STORM WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING... ...WINTER STORM WARNING HAS ENDED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING. THE WINTER STORM WARNING HAS ENDED. * TIMING...SNOW WILL TAPER TO SNOW SHOWERS THIS AFTERNOON WITH ONLY LIGHT SNOW ACCUMULATION. SNOW WILL DEVELOP SUNDAY AFTERNOON AND BECOME HEAVY AT TIMES SUNDAY NIGHT. SNOW LEVELS WILL BE NEAR 3000 FEET. * SNOW AMOUNTS...AN ADDITIONAL 1 TO 3 INCHES ARE POSSIBLE AT HURRICANE RIDGE THROUGH THIS AFTERNOON. UP TO 1 FOOT OF ADDITIONAL SNOW COULD FALL AT HURRICANE RIDGE FROM SUNDAY AFTERNOON THROUGH EARLY MONDAY MORNING. * IMPACTS...SNOW WILL CAUSE DIFFICULT OR HAZARDOUS DRIVING CONDITIONS ON THE ROAD TO HURRICANE RIDGE. HEAVIEST SNOWFALL WILL LIKELY OCCUR SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ WAZ568-569-270315- /O.EXP.KSEW.WW.Y.0027.000000T0000Z-161126T2000Z/ /O.NEW.KSEW.WS.A.0008.161127T2300Z-161128T1500Z/ CASCADES OF SNOHOMISH AND KING COUNTIES- CASCADES OF PIERCE AND LEWIS COUNTIES- 1221 PM PST SAT NOV 26 2016 ...WINTER STORM WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING... ...WINTER WEATHER ADVISORY HAS ENDED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING. * TIMING...SNOW WILL TRANSITION TO SNOW SHOWERS BY THIS EVENING. SNOW WILL DEVELOP LATE SUNDAY AFTERNOON AND BECOME HEAVY AT TIMES SUNDAY NIGHT INTO EARLY MONDAY MORNING. * SNOW AMOUNTS...SNOW LEVELS FALLING FROM 5000 FEET TO 3500 FEET THIS EVENING. SNOW ACCUMULATION 2 TO 4 INCHES ABOVE 3500 FEET WHICH WOULD INCLUDE STEVENS PASS. UP TO 1 FOOT OF SNOW COULD FALL FROM LATE SUNDAY AFTERNOON THROUGH EARLY MONDAY MORNING ABOVE 4500 FEET. ABOVE 3000 FEET...INCLUDING STEVENS AND SNOQUALMIE PASSES...6 TO 10 INCHES OF SNOW ARE POSSIBLE BY MONDAY MORNING. * MAIN IMPACT...TRAVELERS ACROSS THE PASSES SHOULD BE PREPARED FOR SLIPPERY ROADWAYS AND POOR VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. CALL 5-1-1 AHEAD OF TRAVEL THROUGH PASSES AND CARRY CHAINS. && $$ WEATHER.GOV/SEATTLE MERCER
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this winter storm warning went out at Nov 25, 2:51 AM PST, 6 hours 38 minutes earlier.
Area forecast discussion, Nov 25, 2:51 AM PST, 6 hours 38 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
251 AM PST Fri Nov 25 2016
.SYNOPSIS...There will be a break in the wet weather today, with
an upper trough bringing more rain and mountain snow late tonight
and Saturday. After another break on Sunday, a generally wet
pattern will resume Sunday night and continue through midweek.
&&
.SHORT TERM...Today will be mainly dry in the wake of a front.
Winds are currently easing and snow in the mountains is tapering.
Some showers will linger today, mainly over the mountains.
A frontal system will spread rain into the area from the south
tonight. There will also be another round of snow for the
mountains - highest for the volcanoes where advisory amounts look
likely. The GFS is bringing a fairly deep low right across
Western Washington Saturday morning which would suggest a wind
event. However, all other models are much weaker. The GFS is being
discounted again for now. It will likely be a bit breezy.
An upper trough will be over the area on Saturday with showers
likely. High pressure aloft will move over the area Sunday for a
mainly dry day but the next frontal system will already be
spreading rain in from the west late in the day. Schneider
.LONG TERM...A frontal system will exit the area early Monday with
decreasing showers. Another wet front will reach the area later
Tuesday or Tuesday night. Models are a bit out of sync with the
timing. Showers will follow on Wednesday. Thursday should be a
relatively dry day in between weather systems. Schneider
&&
.AVIATION...A front moved through Western Washington overnight
and the rain finally turned to scattered showers. The air is
moist and somewhat unstable. Another frontal wave will move up
from the south tonight for periods of rain, and then Saturday
should be showery and cool behind the front.
KSEA...The front finally cleared the area overnight and today
should just see scattered showers and a light southerly wind that
becomes light and variable and perhaps northerly late in the day.
&&
.MARINE...Weaker systems will affect the area through the
weekend. The best chance of small craft advisory conditions will
be over the coastal waters and at the west entrance to the Strait
of Juan de Fuca. A cold front will move through the area Sunday
night.
&&
.HYDROLOGY...The Skokomish river in Mason county will remain
slightly above flood stage today and then recede below flood
stage tonight or Saturday morning.
Heavy rains over the last 24 hours has pushed several rivers in
the south sound to within a foot or two of flood stage early this
morning. The heavy rains ended a few hours ago but rivers are
still rising. Current forecasts are for all rivers to crest below
flood stage but it will be close for some and flood warnings may
be needed later this morning.
Elsewhere river flooding is not expected in the next 7 days.
A recent period of heavy weather has left area soils saturated
and very wet. USGS soil wetness indices suggest isolated
landslides are possible in favored locations.
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Winter Storm Warning until 4 AM PST early this morning for
Cascades of Pierce and Lewis Counties-Cascades of Snohomish
and King Counties-Cascades of Whatcom and Skagit Counties-
Olympics.
Wind Advisory until 4 AM PST early this morning for Admiralty
Inlet Area-San Juan County-Western Whatcom County.
PZ...Small Craft Advisory for rough bar until 3 AM PST Saturday for
Grays Harbor Bar.
Small Craft Advisory until 3 AM PST Saturday for Central U.S.
Waters Strait Of Juan De Fuca-Coastal Waters From Cape
Flattery To James Island 10 To 60 Nm-Coastal Waters From
Cape Flattery To James Island Out 10 Nm-Coastal Waters From
James Island To Point Grenville 10 To 60 Nm-Coastal Waters
From James Island To Point Grenville Out 10 Nm-Coastal
Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out
10 Nm-West Entrance U.S. Waters Strait Of Juan De Fuca.
Gale Warning until 3 AM PST early this morning for Admiralty
Inlet-East Entrance U.S. Waters Strait Of Juan De Fuca-
Northern Inland Waters Including The San Juan Islands-Puget
Sound and Hood Canal.
&&
www.weather.gov/seattle
You can see an illustrated version of this discussion at
www.weather.gov/seattle/gafd/latest_webafd.htmlIn the hours before
Special weather statement, Nov 25, 8:11 AM PST, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SEATTLE WA 811 AM PST FRI NOV 25 2016 WAZ001-503-504-506-507-509>517-555-556-558-559-567>569-261615- SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-SOUTHWEST INTERIOR- WESTERN SKAGIT COUNTY-EVERETT AND VICINITY-TACOMA AREA- ADMIRALTY INLET AREA-HOOD CANAL AREA-LOWER CHEHALIS VALLEY AREA- OLYMPICS-EASTERN STRAIT OF JUAN DE FUCA- WESTERN STRAIT OF JUAN DE FUCA-NORTH COAST-CENTRAL COAST- EAST PUGET SOUND LOWLANDS-BELLEVUE AND VICINITY-SEATTLE AND VICINITY- BREMERTON AND VICINITY-CASCADES OF WHATCOM AND SKAGIT COUNTIES- CASCADES OF SNOHOMISH AND KING COUNTIES- CASCADES OF PIERCE AND LEWIS COUNTIES- 811 AM PST FRI NOV 25 2016 ...HEAVY RAINFALL THAT OCCURRED WEDNESDAY THROUGH THURSDAY NIGHT IS LEADING TO AN INCREASED THREAT OF LANDSLIDES IN WESTERN WASHINGTON... HEAVY RAINFALL...WITH AMOUNTS FROM 0.75 TO 2.0 INCHES OVER THE PAST 24 HOURS...HAS BEEN OBSERVED ACROSS MUCH OF WESTERN WASHINGTON. THE HEAVY RAINFALL ADDS TO ALREADY SATURATED SOIL FROM RAINFALL OVER THE PAST SEVERAL WEEKS. THE RECENT RAINFALL HAS PUT EXTRA PRESSURE ON SOIL INSTABILITY...LEADING TO AN INCREASED THREAT OF LANDSLIDES. FOR MORE INFORMATION ABOUT CURRENT CONDITIONS...VISIT WWW.WEATHER.GOV/SEATTLE...SELECT HYDROLOGY...AND THEN SCROLL DOWN FOR THE LINKS TO THE LANDSLIDE INFORMATION PAGES. TO REPORT LANDSLIDES TO THE STATE FOR TABULATION...GO TO THE WASHINGTON STATE LANDSLIDE RISK WEB PAGE AND THE LINK FOR REPORTING. ALBRECHT WWW.WEATHER.GOV/SEATTLE
Local storm report, Nov 25, 8:19 AM PST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
819 AM PST FRI NOV 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 AM HEAVY RAIN 5 N SKOKOMISH 47.40N 123.14W
11/25/2016 M2.70 INCH MASON WA TRAINED SPOTTER
24 HOUR RAINFALL ENDING 8 AM.
&&
ALBRECHTThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 24, 8:54 PM PST | Gale Warning | SEW | 6 hr | |
| Nov 24, 8:54 PM PST | Small Craft Advisory | SEW | 6 hr | |
| Nov 24, 10:12 PM PST | Wind Advisory | SEW | San Juan | 6 hr |
| Nov 25, 6:19 AM PST | River Flood Warning | SEW | Thurston | 24 hr |
| Nov 25, 7:30 AM PST | Flood Watch | SEW | Grays Harbor, Lewis, Thurston | 30 hr |
| Nov 25, 9:29 AM PST | Winter Weather Advisory | SEW | 27 hr | |
| Nov 25, 12:02 PM PST | River Flood Warning | SEW | Thurston | 43 hr |
Nearby
Winter Storm Warnings in Washington, 2016Every winter storm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.